Annual Convention 

        Please join us at the 150th MPhA Annual Convention & Trade Show

                                                           June 3rd - 6th

                             Centennial Plaza in Gulf Port, Mississippi

                                                             

Join your colleagues at the Mississippi Pharmacists Association's 150th Annual Convention and Trade Show Thursday, June 3rd - Sunday, June 6th at the Centennial Plaza Hotel in Gulfport.  Earn up to 12 ACPE approved Continuing Education Credits  Discover new exhibitors at our trade show and spend an evening recognizing outstanding pharmacists while enjoying some time away!

ACCOMMODATIONS

A block of rooms has been reserved for June 3, 2020 - June 6, 2021. The special room rate will be available until May 15th.  To reserve your room and get a special rate, please click here and use code O2021MPA to stay the Oasis Resort code G2021NPA to stay at the Grand Centennial Hotel.

 

1 King Bed Non-Smoking............................................................................................ $199.00 + tax & fees

2 Queen Beds Non-Smoking .................................................................................. $199.00 + tax & fees

AGENDA AT A GLANCE

Thursday, June 3rd

4 p.m. - 6:00 p.m.   .............................................................................................................................................................................................   Early Registration

5:30 p.m.  - 6:30 p.m. ....................................................................................................................................   Student Financial Planning Discussion

6:30 p.m.  ...............................................................................................................................................................................................................   Opening Reception

Friday, June 4th

7:00 a.m.  .......................................................................................................................................................................................................................................... Breakfast

7:00 a.m.  .................................................................................................................................................................................................................................... Registration

8:30 a.m.  ...................................................................................................................  1.0 hour CE

9:30 a.m.  .................................................................................................................................................................................................................................................... Break

9:45 a.m.  ...................................................................................................................  2.0 hour CE

11:45 a.m.  ...............................................................................................................................................................................................................................  Lunch Break

1:45 p.m.  ...................................................................................................................  2.0 hour CE

4:00 p.m.  ............................................................................................................................................................................................................  Trade Show Opening

Saturday, June 5th

7:00 a.m.  .......................................................................................................................................................................................................................................... Breakfast

8:30 a.m.  ...................................................................................................................  1.5 hour CE

10:00 a.m.  ................................................................................................................................................................................................................................................. Break

10:15 a.m.  ...................................................................................................................  1.5 hour CE

11:45 a.m.  ...............................................................................................................................................................................................................................  Lunch Break

1:45 p.m.  ...................................................................................................................  1.0 hour CE

2:45 p.m.  ...................................................................................................................  1.0 hour CE

3:45 p.m.  .....................................................................................................................................................................................................  MPhA Business Meeting

3:45 p.m.  .............................................................................................................................................................................................  Student Financial Planning

4:15 p.m.  ..............................................................................................................................................................................................................................................  Awards

Sunday, June 6th

7:00 a.m.  .......................................................................................................................................................................................................................................... Breakfast

8:30 a.m.  ...................................................................................................................  2.0 hour CE

10:30 a.m.  ........................................................................................................................................................................................................................ Convention End

11:00 a.m.  ......................................................................................................................................................................................................................... Hotel Checkout

 

CE TOPICS

  • COVID-19 Vaccine Update (nursing home updates, testing, etc) - 1.0 hour CE

  • COVID-19 vaccine and treatment updates - 1.0 hour CE

  • Legislative Update/ Initiative 65/ Pseudoephedrine

  • Telepharmacy - 1.5 hours CE

  • Alcohol Abuse - 1.0 hour CE

  • Psych Topic – Sublocade and Spravoto  - 1.0 hour CE

  • Non-Clinical Topic (burnout) - 1.0 hour CE

  • Snake Venom Treatment  - 1.0 hour CE

  • Pharmacogenomics/PGx in the Pharmacy  - 1.5 hours CE

  • New Drug Update on Potential Drugs of Abuse - 1.0 hour CE

  • Human Trafficking - 1.0 hour CE 

© 2023 by Mississippi Pharmacists Association  

PO Box 16861, Jackson MS 39236

Tel: 601-981-0416             info@mspharm.org

  • White Facebook Icon
  • White Twitter Icon
  • White Instagram Icon
  • LinkedIn - White Circle